General information
Latest issue
Impact factor
License agreement
Submit a manuscript

Search papers
Search references

Latest issue
Current issues
Archive issues
What is RSS

Funktsional. Anal. i Prilozhen.:

Personal entry:
Save password
Forgotten password?

Funktsional. Anal. i Prilozhen., 1982, Volume 16, Issue 4, Pages 86–87 (Mi faa1683)  

This article is cited in 20 scientific papers (total in 20 papers)

Brief communications

Evolution equations with nontrivial conservative laws

S. I. Svinolupov, V. V. Sokolov

Full text: PDF file (251 kB)
References: PDF file   HTML file

English version:
Functional Analysis and Its Applications, 1982, 16:4, 317–319

Bibliographic databases:

UDC: 517.9
Received: 21.12.1981

Citation: S. I. Svinolupov, V. V. Sokolov, “Evolution equations with nontrivial conservative laws”, Funktsional. Anal. i Prilozhen., 16:4 (1982), 86–87; Funct. Anal. Appl., 16:4 (1982), 317–319

Citation in format AMSBIB
\by S.~I.~Svinolupov, V.~V.~Sokolov
\paper Evolution equations with nontrivial conservative laws
\jour Funktsional. Anal. i Prilozhen.
\yr 1982
\vol 16
\issue 4
\pages 86--87
\jour Funct. Anal. Appl.
\yr 1982
\vol 16
\issue 4
\pages 317--319

Linking options:

    SHARE: FaceBook Twitter Livejournal

    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. V. Mikhailov, A. B. Shabat, “Integrability conditions for systems of two equations of the form $u_t+A(u)u_{xx}+F(u,u_x)$. I”, Theoret. and Math. Phys., 62:2 (1985), 107–122  mathnet  crossref  mathscinet  zmath  isi
    2. S. I. Svinolupov, “Analogs of the Burgers equation of arbitrary order”, Theoret. and Math. Phys., 65:2 (1985), 1177–1180  mathnet  crossref  mathscinet  zmath  isi
    3. A. V. Mikhailov, A. B. Shabat, R. I. Yamilov, “The symmetry approach to the classification of non-linear equations. Complete lists of integrable systems”, Russian Math. Surveys, 42:4 (1987), 1–63  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    4. F. Kh. Mukminov, V. V. Sokolov, “Integrable evolution equations with constraints”, Math. USSR-Sb., 61:2 (1988), 389–410  mathnet  crossref  mathscinet  zmath
    5. V. V. Sokolov, “On the symmetries of evolution equations”, Russian Math. Surveys, 43:5 (1988), 165–204  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    6. O. I. Mokhov, “Commuting differential operators of rank 3, and nonlinear differential equations”, Math. USSR-Izv., 35:3 (1990), 629–655  mathnet  crossref  mathscinet  zmath
    7. R. I. Yamilov, “Invertible changes of variables generated by Bäcklund transformations”, Theoret. and Math. Phys., 85:2 (1990), 1269–1275  mathnet  crossref  mathscinet  zmath  isi
    8. S. I. Svinolupov, V. V. Sokolov, “Factorization of evolution equations”, Russian Math. Surveys, 47:3 (1992), 127–162  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    9. R. Hernandez Heredero, “Integrable Quasilinear Equations”, Theoret. and Math. Phys., 133:2 (2002), 1516–1528  mathnet  crossref  crossref  mathscinet  isi
    10. A. G. Meshkov, V. V. Sokolov, “Classification of Integrable Divergent $N$-Component Evolution Systems”, Theoret. and Math. Phys., 139:2 (2004), 609–622  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    11. Anatoly G.G. Meshkov, Maxim Ju. Balakhnev, “Two-Field Integrable Evolutionary Systems of the Third Order and Their Differential Substitutions”, SIGMA, 4 (2008), 018, 29 pp.  mathnet  crossref  mathscinet  zmath
    12. M. Yu. Balakhnev, A. G. Meshkov, “Integrable vector evolution equations admitting zeroth-order conserved densities”, Theoret. and Math. Phys., 164:2 (2010), 1002–1007  mathnet  crossref  crossref  zmath  adsnasa  isi
    13. A. G. Meshkov, V. V. Sokolov, “Hyperbolic equations with third-order symmetries”, Theoret. and Math. Phys., 166:1 (2011), 43–57  mathnet  crossref  crossref  mathscinet  adsnasa  isi
    14. M. S. Bruzón, M. L. Gandarias, “Classical and nonclassical symmetries for the Krichever–Novikov equation”, Theoret. and Math. Phys., 168:1 (2011), 875–885  mathnet  crossref  crossref  mathscinet  adsnasa
    15. Vladimir S. Gerdjikov, Georgi G. Grahovski, Alexander V. Mikhailov, Tihomir I. Valchev, “Polynomial Bundles and Generalised Fourier Transforms for Integrable Equations on A.III-type Symmetric Spaces”, SIGMA, 7 (2011), 096, 48 pp.  mathnet  crossref  mathscinet
    16. B. I. Suleimanov, ““Kvantovaya” linearizatsiya uravnenii Penleve kak komponenta ikh $L,A$ par”, Ufimsk. matem. zhurn., 4:2 (2012), 127–135  mathnet
    17. A. V. Zhiber, R. D. Murtazina, I. T. Khabibullin, A. B. Shabat, “Kharakteristicheskie koltsa Li i integriruemye modeli matematicheskoi fiziki”, Ufimsk. matem. zhurn., 4:3 (2012), 17–85  mathnet  mathscinet
    18. A. G. Meshkov, V. V. Sokolov, “Integriruemye evolyutsionnye uravneniya s postoyannoi separantoi”, Ufimsk. matem. zhurn., 4:3 (2012), 104–154  mathnet
    19. Atkinson J. Joshi N., “The Schwarzian Variable Associated with Discrete KdV-Type Equations”, Nonlinearity, 25:6 (2012), 1851–1866  crossref  isi
    20. I. T. Khabibullin, A. R. Khakimova, “Invariantnye mnogoobraziya integriruemykh uravnenii giperbolicheskogo tipa i ikh prilozheniya”, Kompleksnyi analiz. Matematicheskaya fizika, Itogi nauki i tekhn. Ser. Sovrem. mat. i ee pril. Temat. obz., 162, VINITI RAN, M., 2019, 136–150  mathnet  mathscinet
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:386
    Full text:167
    First page:1

    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021